# SDR DALA2019050602878

- Difficulty date: May 1, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 79,352 hours, 34,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35D EMERGENCY EXIT LIGHT INOP, REPLACED EMERGENCY LIGHT AND HOUSING AT SEAT 32D.
